# SDR AALA202107099355

- Difficulty date: July 5, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N904NN
- Make and model: Boeing 737823
- Aircraft serial: 33317
- Aircraft time: 26,067 hours, 10,937 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Condition: Overheated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB MASTER CAUTION ILLUMINATED FOR A RIGHT FORWARD WINDSHIELD OVERHEAT, FOLLOWED QUICK REFERENCE HANDBOOK PROCEDURE, OVERHEAT DID NOT RESET. REMOVED AND REPLACED WINDOW.
